# SDR FDEA201210303779

- Difficulty date: October 30, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 51,232 hours, 23,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N31051
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT APU INLET DOOR FLANGE TO FUSELAGE HAS CORROSION REMOVED CORROSION FROM FWD STRAP IAW SRM 51-10-02 ORIGINAL MATERIAL .  10 REMAINING .060 OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DETAIL II.  R & R FWD STRAP STA 1787 S-3R TO S-6R IAW SRM 51-40-02 AND DWG 148N3105.    MAJOR REPAIR.
